RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Poly, G

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:42
Abstract pages:371
Full texts:88
References:62

http://www.mathnet.ru/eng/person101863
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. V. I. Bogachev, E. D. Kosov, I. Nourdin, G. Poly, “Two properties of vectors of quadratic forms of Gaussian random variables”, Teor. Veroyatnost. i Primenen., 59:2 (2014),  214–232  mathnet  mathscinet  elib; Theory Probab. Appl., 59:2 (2015), 208–221  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020